I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with the pain and dizziness. and can barely stand to eat with puking and nausea.
If I'm correct and plan b pill is what you take within a few days of an accidental unprotected intercourse, I have taken it. I don't recall such horribly lasting side effects. You may want to get checked out by doc. Maybe find out if you could be allergic to some ingredient. Good luck. Don't let it go on too long. Hope u feel better
Plan B is a huge dose of hormones, and it can make you sick and mess up your cycle for a few months. It doesn't usually cause you to be as sick as you are. If it continues for more then 24 hrs, I'd say see your dr. You may have caught a bug. Meanwhile try sipping on ginger ale, and eating saltines and toast and leave real food and drinking large amounts of fluid alone for the 24 hrs.
Thank.you guys unfortunately looks like im going to have to go to thw doctors. Like yu guys said still have dizziness and admoninal pains and everything els.so thanks for your oppinions very much appreciated.
I recently just took plan b and I have the same side effects. the little pamphlet inside of it says these are some of the side effects of the pill. my stomach has been acting crazy for the past couple of days too!
I took the plan b pill on the 13th and puked my guts out that whole day and haven't had any symptoms and now my cycle has started which makes the 2nd one for the month is that normal I have never had 2 cycles in one month.
i took plan b like 3 days ago and all the side effects i got was a abdominal pain and horrible mood swings
I took Plan B July 5th and I'm still experiencing stomach aches around the same time everyday and I'm also experiencing abdominal pain. I'm not sure if Plan B caused this but I'm pretty sure it did. I never want to take it again if my boyfriend and I ever have an accident again. Plan B messes up your cycle/ hormone balance and I would definitely see a doctor if the symptoms last more than a week.
I'm young and have taken the pill twice, this is my second time, took a week before my period is due and have been having bad cramps, nausea, headaches and fatigue. Very nervous, and hoping the pill will work. Is it normal to still be feeling like this after 4 days? Will the ec pill work?
I took the pill 3-4 weeks ago and I'm still dizzy and having panic attacks constantly. I'm freaking out. I haven't told anyone about this. I have night terrors.. I haven't started my period yet. I took the pill the next evening. I was severely dizzy and sick and I hear that is normal. I am really worried at this point. If its me or this is the pill. My boobs hurt and I feel awful.
Hey well the side effects are different for everyone my girl friend took it once and she had discharges dizziness vomit cramp a second period in the same month and it wasn't a normal period we were worried but everything passed away with time though her side effects lasted like a month and maybe a few days more the pill really pulls a number on you I wish you good luck though and in order to avoid the dizziness when you lay in bed make one foot touch the floor is sometimes helps to avoid being weak all the time you have to eat light things and try not to vomit it all the times good luck
I took emergency contraception Thursday just gone after a mishap... I had take it before maybe 6 months ago and usual cramping and mood swings... this time I got a whole bunch of side affects, sore breasts, moody, cramps, headache and my sleep has been affected... I'm going to put this down to my period stopping 2/3 days before taking the pill so my hormone levels have gone all over the place... does this make sense? I'm hoping they pass soon cause I really like my sleep.
I took the same pill on sunday evening, the day after. It's tuesday now and the only side effects i've experienced are severe cramps and mood swings. Like horrible mood swings. It's a huge burst of hormones so side effects can last for a while. I hope you were alright
I had sex Friday but I took the pill Saturday and I been feeling sleepy and head be hurting a lot this that normal???
I know this is wrong but I took 6 plan b pills in one month and I'm having bad abdominal pain nausea puke I been getting too sentimental randomly get sleepy and all I want to do is sleep. Mood swings and my head is always hurting. I got my period twice in a month the first one I was spotting at first and lasted a day like that. The next day got heavy bleeding for 2 days and it stopped. A week later I got my period again. Heavy bleeding . My ovaries hurt a lot the pain comes and goes. Should I go get checked? Does anyone else also experience these things ?
I took the pill and idk but I have been feeling so bad I have depression and every little thing bothers me like I have panic attacks and it crazy idk if this is normal or does this happen to anyone else ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 May 2015 • 2 answers
Updated 20 Nov 2014 • 1 answer
Updated 5 Sep 2017 • 1 answer
Updated 22 Nov 2016 • 1 answer
Updated 16 Jan 2019 • 1 answer